Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 93, NWS Wichita, KS

May 19, 2011Ellsworth County, Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2011, 5:30 PM CDT for Ellsworth County, Russell County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2011, 5:30 PM CDT (22:30 UTC)
Expired
May 19, 2011, 6:07 PM CDT
In force
37 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ellsworth County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 161 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1795 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
4.4
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WUUS53 KICT 192230
SVRICT
KSC053-167-192330-
/O.NEW.KICT.SV.W.0093.110519T2230Z-110519T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES SOUTHWEST OF DORRANCE...OR 13 MILES SOUTHEAST OF
  RUSSELL...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DORRANCE AND WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3870 9890 3892 9862 3890 9848 3887 9848
      3887 9827 3886 9820 3869 9848
TIME...MOT...LOC 2230Z 232DEG 20KT 3877 9865
WIND...HAIL 60MPH 1.00IN

$$

DUNTEN
2 follow-up statements
672 
WWUS53 KICT 192239
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT THU MAY 19 2011

KSC053-167-192330-
/O.CON.KICT.SV.W.0093.000000T0000Z-110519T2330Z/
RUSSELL KS-ELLSWORTH KS-
539 PM CDT THU MAY 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ELLSWORTH AND SOUTHEASTERN RUSSELL COUNTIES UNTIL 630 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DORRANCE...OR 6 MILES WEST OF WILSON...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  WILSON AND DORRANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3870 9890 3892 9862 3890 9848 3887 9848
      3887 9827 3886 9820 3869 9848
TIME...MOT...LOC 2239Z 234DEG 22KT 3881 9857
WIND...HAIL 60MPH 1.75IN

$$

BILLINGS
982 
WWUS53 KICT 192307
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU MAY 19 2011

KSC053-167-192317-
/O.CAN.KICT.SV.W.0093.000000T0000Z-110519T2330Z/
RUSSELL KS-ELLSWORTH KS-
607 PM CDT THU MAY 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLSWORTH AND
SOUTHEASTERN RUSSELL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 900 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHEASTERN RUSSELL COUNTY UNTIL 615PM.

LAT...LON 3870 9890 3892 9862 3890 9848 3887 9848
      3887 9827 3886 9820 3869 9848
TIME...MOT...LOC 2307Z 234DEG 22KT 3891 9839

$$

BILLINGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:58 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 19, 2:58 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
258 PM CDT THU MAY 19 2011

.DISCUSSION...
THE FORECAST HIGHLIGHTS CONTINUE TO FOCUS ON THE SEVERE
THUNDERSTORM POTENTIAL THROUGH FRIDAY FOLLOWED BY CONTINUED
CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK.

AN H3 JET ROUNDING THE BASE OF A MID/UPPER TROUGH OVER THE CENTRAL
ROCKIES WILL HELP TO SHARPEN A DRYLINE OVER THE WESTERN PERIPHERY
OF THE FORECAST AREA THIS AFTERNOON/EVENING PROVIDING A FOCUS FOR
DEEP MOIST CONVECTION/SEVERE THUNDERSTORMS INCLUDING SUPERCELLS
WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES THROUGH THE EVENING
HOURS. THIS ACTIVITY WILL DRIFT NORTH AND EASTWARD THROUGH THE
NIGHT WITH SUFFICIENT BUOYANCY TO SUPPORT A CONTINUED RISK OF
LARGE HAIL/DAMAGING WINDS.

THE MID/UPPER TROUGH OVER THE ROCKIES WILL MOVE LITTLE THROUGH
FRIDAY WITH ANOTHER ROUND OF SEVERE THUNDERSTORMS POSSIBLE ALONG THE
DRYLINE ON FRIDAY AFTERNOON. THUNDERSTORMS MAY BE ONGOING EARLY IN
THE PERIOD GIVEN WEAK CINH LEADING TO A LOW CONFIDENCE FORECAST FOR
FRIDAY AFTERNOON...BUT GIVEN CONTINUED LARGE-SCALE FORCING FOR
ASCENT/DIFFLUENT MID-UPPER FLOW DOWNSTREAM OF MID/UPPER TROUGH WILL
MAINTAIN MID POPS THROUGH THE PERIOD.

SATURDAY-SUNDAY...THE MID/UPPER TROUGH IS PROGGED TO TRANSLATE
EAST-NORTHEAST AND EMERGE OVER THE NORTHERN PLAINS STATES ON
SATURDAY. LARGE-SCALE FORCING FOR SUBSIDENCE IS EXPECTED TO
OVERSPREAD MUCH OF KANSAS LIMITING THE AMOUNT OF DEEP MOIST
CONVECTION...HOWEVER THE GFS/NAM BOTH INDICATE A MODEST AMOUNT OF
INSTABILITY ACROSS MUCH OF THE FORECAST AREA WEIGHTED IN THE EAST.
WILL MAINTAIN LOW POPS GIVEN THE UNCERTAINTY...HOWEVER WITH MARGINAL
DEEP LAYER SHEAR THE SEVERE POTENTIAL APPEARS TO BE LIMITED AT THIS
TIME. ANOTHER SURGE OF LOW LEVEL MOISTURE IS PROGGED ON SUNDAY AS A
SHORTWAVE TROUGH DIGS INTO THE SOUTHWEST AND LOW PRESSURE AT THE
SURFACE DEEPENS OVER THE HIGH PLAINS OF SOUTHWEST KANSAS.

MONDAY-THURSDAY...SEVERE THUNDERSTORM CHANCES ARE EXPECTED TO
CONTINUE THROUGH EARLY NEXT WEEK AS A SERIES OF SHORTWAVE TROUGHS
EJECT OUT OF THE SOUTHWEST ACROSS THE PLAINS STATES. A STRONG COLD
FRONT WILL ARRIVE LATE TUESDAY/EARLY WEDNESDAY BRINGING A
DRIER/CONTINENTAL AIRMASS TO THE REGION AND DIMINISHING CHANCES FOR
DEEP MOIST CONVECTION. TEMPERATURES ARE EXPECTED TO BEGIN TO
MODERATE TOWARDS THE END OF THE PERIOD AS A MID/UPPER RIDGE RETURNS
TO THE ROCKIES.

MWM

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
WITH SOUTHEAST FLOW AT THE SURFACE HAVE A CLASSIC UPSLOPE
SITUATION. ABUNDANT LOW LEVEL MOISTURE IS RESULTING IN IFR
CONDITIONS AT THE KRSL AND KSLN TAF SITES...THEN MVFR CONDITIONS
ELSWEHERE. DO NOT EXPECT MUCH IMPROVEMENT THROUGH THE AFTERNOON.
TO THE WEST A SURFACE DRYLINE IS SETTING UP BETWEEN GREAT BEND AND
DODGE CITY THEN SOUTHWARD ALONG THE TEXAS/OKLAHOMA BORDER. THIS
WILL BE THE FOCAL POINT FOR THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. STORMS SHOULD MOVE INTO THE KRSL AND KHUT AREAS BY
2200Z THEN INTO KICT AND KSLN BY 0000Z. A FEW OF THESE STORMS
COULD BE SEVERE UNTIL ABOUT 0300Z. THE AREA OF STORMS WILL MOVE TO THE
NORTHEAST AND INTO THE KCNU BY 0400Z. THUNDERSTORM CHANCES WILL
DIMINISH IN SOUTH CENTRAL KANSAS AFTER MIDNIGHT WITH IFR
CONDITIONS REFORMING OVER MOST OF THE AREA AFTER 0900Z.
/ELDER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  79  62  83 /  60  60  50  20
HUTCHINSON      66  79  60  83 /  70  60  50  20
NEWTON          66  79  62  83 /  60  60  50  20
ELDORADO        67  78  63  82 /  60  60  60  20
WINFIELD-KWLD   68  79  63  83 /  50  60  50  20
RUSSELL         62  79  56  82 /  70  60  50  10
GREAT BEND      63  80  56  83 /  70  60  50  10
SALINA          66  79  61  83 /  70  60  50  20
MCPHERSON       66  79  60  83 /  70  60  50  20
COFFEYVILLE     68  79  66  82 /  50  60  60  30
CHANUTE         68  78  65  81 /  60  60  60  30
IOLA            67  78  64  81 /  60  60  60  30
PARSONS-KPPF    68  78  65  81 /  50  60  60  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 19, 3:56 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
356 PM CDT THU MAY 19 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-202100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
356 PM CDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL DAMAGING WINDS AND TORNADOES
WILL CONTINUE TO DEVELOP THROUGH THE EVENING HOURS MAINLY ALONG
AND WEST OF THE FLINT HILLS. THE GREATEST RISK FOR SEVERE
THUNDERSTORMS WILL REMAIN WEST OF INTERSTATE 135 WHERE HAIL UP TO
3 INCHES IN DIAMETER AND A FEW TORNADOES WILL BE POSSIBLE THROUGH
AROUND 9 PM.

THUNDERSTORMS WILL MERGE INTO A LARGE COMPLEX OVERNIGHT MOVING
NORTH AND EAST ACROSS EAST CENTRAL KANSAS WHERE LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN WILL REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON FRIDAY
ACROSS THE ENTIRE AREA. WHILE 60 TO 70 MPH WINDS AND HAIL AS
LARGE AS GOLFBALLS ARE THE PRIMARY THREATS...A FEW TORNADOES ARE
ALSO POSSIBLE.

CHANCES FOR THUNDERSTORMS ARE EXPECTED TO DIMINISH OVER THE WEEKEND
BEFORE INCREASING AGAIN EARLY NEXT WEEK. WHILE STRONG TO ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE...CONFIDENCE ON THE EXACT TIMING
AND AREAL EXTENT OF ANY ORGANIZED SEVERE WEATHER REMAINS LOW AT
THIS TIME. LISTEN FOR THOSE FORECASTS ISSUED THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND EVENING...GENERALLY WEST OF THE FLINT HILLS...BUT ESPECIALLY
ALONG AND WEST OF A LINE EXTENDING FROM WELLINGTON TO HUTCHINSON
TO ELLSWORTH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

MWM

In the hours before

Local storm report, May 19, 4:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TORNADO          3 N DORRANCE            38.89N 98.59W
05/19/2011                   RUSSELL            KS   STORM CHASER

            BRIEF TORNADO REPORTED

&&

MWM
Local storm report, May 19, 4:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
454 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TORNADO          5 N DORRANCE            38.92N 98.57W
05/19/2011                   RUSSELL            KS   STORM CHASER

            DESCRIBED AS RAIN WRAPPED

&&

MWM
Local storm report, May 19, 5:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
516 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          1 N WILSON              38.84N 98.47W
05/19/2011                   ELLSWORTH          KS   AMATEUR RADIO

            AMATEUR RADIO REPORTS TORNADO ON THE GROUND JUST NORTH OF
            WILSON BUT NOT TO SILVER GROVE.

&&

SGS
Local storm report, May 19, 5:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
518 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          1 N WILSON LAKE         38.95N 98.55W
05/19/2011                   RUSSELL            KS   AMATEUR RADIO

            AMATEUR RADIO REPORTS TORNADO ON THE GROUND JUST NORTH OF
            WILSON BUT NOT TO SILVER GROVE.

&&

SGS
Local storm report, May 19, 5:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FUNNEL CLOUD     3 W SYLVAN GROVE        39.01N 98.45W
05/19/2011                   LINCOLN            KS   AMATEUR RADIO

            TORNADO NOW A WALL CLOUD MOVING NORTH

&&

SGS
Local storm report, May 19, 5:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
523 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          1 N WILSON LAKE         38.95N 98.55W
05/19/2011                   RUSSELL            KS   AMATEUR RADIO

            AMATEUR RADIO REPORTS TORNADO ON THE GROUND JUST NORTH OF
            WILSON BUT NOT TO SYLVAN GROVE.

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:56 PM CDTSevere Thunderstorm WarningICTRussell44 min
May 19, 4:01 PM CDTSevere Thunderstorm WarningICTRussell59 min
May 19, 4:13 PM CDTTornado WarningICTRussell32 min
May 19, 4:20 PM CDTSevere Thunderstorm WarningICTHarper, Kingman43 min
May 19, 4:45 PM CDTTornado WarningICTLincoln, Russell30 min
May 19, 5:06 PM CDTSevere Thunderstorm WarningICTBarton54 min
May 19, 5:11 PM CDTTornado WarningICTLincoln, Russell34 min
May 19, 5:42 PM CDTTornado WarningICTLincoln33 min
May 19, 5:49 PM CDTSevere Thunderstorm WarningICTLincoln, Russell26 min
May 19, 5:54 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice40 min
May 19, 6:13 PM CDTSevere Thunderstorm WarningICTLincoln62 min
May 19, 6:18 PM CDTFlash Flood WarningICTLincoln, Russell6 hr
May 19, 6:24 PM CDTTornado WarningICTLincoln18 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.